# SDR CALA2025041804031

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 46,532 hours, 4,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE DMG'S NOTED ON LP 4523702 (REF ECRA 5310-08557) REQUIRE UAL QC RE-EVALUATION AT FIRST OPPORTUNITY WHERE GND TIME ALLOWS - NOT TO EXCEED 5 CYCLES. PER GMM 06-35-05 - LIGHTING STRIKE DMG'S NOTED ON LP 4523702 (REF ECRA 5310-08557) REQUIRE UAL QC RE-EVALUATION AT FIRST OPPORTUNITY WHERE GND TIME ALLOWS - NOT TO EXCEED 5 CYCLES.  NO LOOSE FIBER OR DELAMINATION NOTED. REAPPLIED TAPE ECRA 5310-08557 PART 1.
